Official Journal of
East European Branch of
CardiOncology Society
Dominika Leś, Anna Polakiewicz-Gilowska, Beata Kaleta, Danuta Starzyczny-Słota, Elżbieta Nowara

Otrzymano/Received: 31.10.2014. Zaakceptowano/Accepted: 28.01.2015.

Śródmiąższowe zapalenie płuc w trakcie leczenia rytuksymabem

Interstitial pneumonia during treatment with rituximab OncoReview 2015; 1(17): 16-20. DOI: 10.5604/20828691.1147505.
STRESZCZENIE

Rytuksymab jest chimerycznym przeciwciałem monoklonalnym anty-CD20 i odgrywa istotną rolę w leczeniu chłoniaków z komórek B oraz niektórych chorób autoimmunologicznych. Uszkodzenie płuc związane ze stosowaniem rytuksymabu jest rzadkim powikłaniem, którego wystąpienie należy różnicować u chorych z objawami ze strony układu oddechowego, bez cech infekcji. 37-letnia chora z ustalonym rozpoznaniem chłoniaka rozlanego z dużej komórki B (DLBCL, diffuse large B-cell lymphoma) CD20(+) otrzymała 2 cykle immunochemioterapii R-CHOP (rytuksymab, cyklofosfamid, doksorubicyna, winkrystyna, prednizon). Po II cyklu leczenia wystąpiły u niej objawy śródmiąższowej choroby płuc. Po wykluczeniu innych przyczyn ostatecznie rozpoznano śródmiąższowe zapalenie płuc jako powikłanie związane ze stosowaniem rytuksymabu.

ABSTRACT

Rituximab (RTX) is a chimeric anti-CD20 antibody. It plays an important role in the treatment of B-cell lymphomas and diseases of autoaggression. RTX-induced lung disease is a rare entity, which should be considered in those patients treated with RTX who present with pulmonary disorders with no clear evidence of infection. A 37-year-old woman suffering from CD20-positive DLBCL (diffuse large B-cell lymphoma) received two cycles of the R-CHOP (RTX, cyclophosphamide, doxorubicin, vincristine and prednisone) regimen. After the second cycle of immunochemotherapy, symptoms of interstitial pneumonia occurred. Having excluded all the other causes, it was diagnosed as a complication associated with the administration of RTX.

POPRZEDNIE NUMERY